# SDR NWAA070689885

- Difficulty date: January 29, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 66,085 hours, 61,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stringer
- Condition: Cracked
- Location: Te Flap
- Part time: 17,234 hours, 15,507 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN LT WING TRAILING EDGE FLAP FORWARD SPAR UPPER STRINGER.  REPAIRED PER EA 99-208451.
